Duke Mathematical Journal

Certain matrix equations over rings of integers

Ronald W. Davis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 35, Number 1 (1968), 49-59.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077377456

Mathematical Reviews number (MathSciNet)
MR0220757

Zentralblatt MATH identifier
0157.10402

Digital Object Identifier
doi:10.1215/S0012-7094-68-03506-0

Subjects
Primary: 15.48

Citation

Davis, Ronald W. Certain matrix equations over rings of integers. Duke Math. J. 35 (1968), no. 1, 49--59. doi:10.1215/S0012-7094-68-03506-0. http://projecteuclid.org/euclid.dmj/1077377456.


Export citation